Alert archive / Virginia / Flash Flood Warnings in 2015
Flash Flood Warning 53, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 14, 2015, 4:18 AM EDT for Buchanan County, Dickenson County, Virginia; McDowell County, West Virginia. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2015, 4:18 AM EDT (08:18 UTC)
- Expired
- Jul 14, 2015, 7:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Buchanan County, VA, Dickenson County, VA, McDowell County, WV
The radar
The Jackson,KY radar (KJKL), 126 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 5:45 AM EDT | FLASH FLOOD | 4 Ne Oakwood, VA | TEMPORARY ROAD CLOSURE ON 641 IN PATTERSON WITH WATER OVER ROADWAY |
| Jul 14, 5:50 AM EDT | FLASH FLOOD | 3 Se Oakwood, VA | TEMPORARY ROAD CLOSURE ON 632 IN GARDEN CREEK WITH WATER OVER ROADWAY |
| Jul 14, 5:55 AM EDT | FLASH FLOOD | 8 Ene Oakwood, VA | TEMPORARY ROAD CLOSURE ON 638 IN WHITEWOOD WITH WATER OVER ROADWAY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 87 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 8.3 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 688 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1392 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
998
WGUS51 KRLX 140818 RRA
FFWRLX
VAC027-051-WVC047-141115-
/O.NEW.KRLX.FF.W.0053.150714T0818Z-150714T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
418 AM EDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DICKENSON COUNTY IN VIRGINIA...
BUCHANAN COUNTY IN VIRGINIA...
MCDOWELL COUNTY IN WEST VIRGINIA...
* UNTIL 715 AM EDT
* AT 415 AM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS WERE
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. THE COMBINATION OF
WET GROUND AND ONE TO TWO INCHES OF RAIN SHOULD RESULT IN
FLASH FLOODING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WELCH...CLINTWOOD...GRUNDY...HAYSI...JOHN FLANNAGAN LAKE...
DAVENPORT...BREAKS INTERSTATE...GARY...WAR...NORTHFORK...BIG
ROCK...TRAMMEL...PAW PAW...DAVY...BRADSHAW...CLINCHCO...IAEGER...
KEYSTONE...ANAWALT AND KIMBALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3702 8246 3713 8255 3720 8255 3727 8235
3753 8198 3742 8131 3728 8142 3726 8150
3721 8156 3720 8168 3724 8174 3720 8176
3718 8185 3713 8192 3713 8199 3705 8204
3704 8217 3696 8235
$$
091 follow-up statement
267
WGUS71 KRLX 141109
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
709 AM EDT TUE JUL 14 2015
VAC027-051-WVC047-141119-
/O.EXP.KRLX.FF.W.0053.000000T0000Z-150714T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DICKENSON VA-BUCHANAN VA-MCDOWELL WV-
709 AM EDT TUE JUL 14 2015
...THE FLASH FLOOD WARNING FOR DICKENSON...BUCHANAN AND MCDOWELL
COUNTIES WILL EXPIRE AT 715 AM EDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 3702 8246 3713 8255 3720 8255 3727 8235
3753 8198 3742 8131 3728 8142 3726 8150
3721 8156 3720 8168 3724 8174 3720 8176
3718 8185 3713 8192 3713 8199 3705 8204
3704 8217 3696 8235
$$
09What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 2:51 AM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jul 14, 2:51 AM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
251 AM EDT TUE JUL 14 2015
.SYNOPSIS...
MID/UPPER LEVEL DISTURBANCES IN NORTHWEST FLOW INTO TUESDAY NIGHT.
COLD FRONT TUESDAY NIGHT. DRIER WEDNESDAY BEHIND THE FRONT. WARMER
BY THE END OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MESOSCALE UPDATE
800 PM UPDATE...
BEGINNING TO QUIET DOWN AFTER AN ACTIVE AFTERNOON. BOW ECHO LINE
MOVED QUICKLY ACROSS THE AREA THIS AFTN PRODUCING POCKETS OF TREE
DAMAGE. COULDNT FIND ANY ASOS OR MESONETS IN OUR AREA THAT
RECORDED GUSTS PAST 48 MPH. NEEDLESS TO SAY...EVEN THESE WINDS ARE
MORE THAN ENOUGH TO TOPPLE SOME TREES GIVEN HOW WET OUR SOILS ARE.
ALLOWED THE SVR WATCH TO EXPIRE ON TIME. CLEANED UP THE PRODUCTS
TO REFLECT THIS.
CONCERNING THE FLASH FLOOD WATCH...IT CONTINUES THRU TUESDAY. EVEN
AN INCH OF RAIN CAUSED PROBLEMS ACROSS THE AREA WITH A FEW CREEKS
COMING OUT OF THEIR BANKS ALONG WITH SOME STREET FLOODING.
AS FOR THE REST OF THE NIGHT...WILL BE LOOKING UPSTREAM TO SEE
JUST HOW MUCH DEVELOPMENT OCCURS OVER THE NEXT FEW HRS IN THE
UPPER MIDWEST WITH S/W TROF INTERACTING WITH AN IMPRESSIVE NW TO
SE LLVL THETA E GRADIENT OVER THE OH VALLEY...GENERALLY JUST W OF
OUR CWA. NAM SEEMS OVERLY AGGRESSIVE WITH DEVELOPMENT TONIGHT
WITH QUITE A BIT OF PRECIP BACK INTO THE AREA. GIVEN HOW WORKED
OVER OUR AIRMASS IS...WOULD THINK MUCH OF THE CONVECTION WOULD
SNIFF OUT THE MORE UNSTABLE AIR IN C KY VS IN OUR NECK OF THE
WOODS. THE HRRR IS A LITTLE MORE TAME OVER THE PAST FEW RUNS...BUT
EVEN IT PUTS A HVY RAIN THREAT OVER THE AREA LATE TONIGHT. HAVE
ALLOWED HIGHER POPS TO WORK IN TO FOLLOW THIS FEATURE ACROSS LATE
TONIGHT. HOWEVER THE MAGNITUDE AND COVERAGE REMAIN A LOW
CONFIDENCE FCST ATTM.
PREVIOUS DISCUSSION BELOW...
NOT THINKING THE CURRENT LINE WILL CAUSE MORE THAN THE USUAL STREET FLOODING
IN THE SW LATE THIS AFTERNOON...WITH RAIN AMOUNTS LESS THAN 0.75 INCHES.
ALSO STILL THINKING THE HEAVIEST RAIN WITH THE AFTERNOON COMPLEX WILL BE SW
OF THE WOOD COUNTY TO WEBSTER COUNTY CORRIDOR...THAT WAS HIT OVERNIGHT
LAST NIGHT.
HOWEVER...WILL STILL POST A GENERAL FLASH FLOOD WATCH TO ENCOMPASS THE
CHANCE OF ANY ADDITIONAL DEVELOPMENT OVERNIGHT...BUT MORE LIKELY TUESDAY
AFTERNOON AND EVENING. THINKING THE BEST CHANCE OF REDEVELOPMENT WOULD BE TO
OUR WEST AND SOUTHWEST OVERNIGHT...BUT WITH DEW POINTS IN THE LOW AND
MID 70S TO OUR WEST...COULD NOT RULE OUT OUR CWA...SO WILL LEAVE 30 POPS
LATE TONIGHT. WILL POSTED THE FLASH FLOOD WATCH OVER THE WETTEST COUNTIES
OF LATE. IF TRENDS ARE NORTH OVERNIGHT...WE CAN EXPAND FURTHER NE TOWARD
CLARKSBURG AND ELKINS.
NO OTHER MAJOR CHANGES WITH POPS INCREASING TO LIKELY AGAIN TUESDAY AFTERNOON
FROM THE NORTHWEST...AHEAD OF THE 500 MB TROF AXIS THAT SWINGS THROUGH
LATER TUESDAY NIGHT.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
KEEPING THIS SHORT...MOVING INTO FLOOD OPERATIONS AT THIS TIME.
COLD FRONT NOW THROUGH THE CWA BY 12Z WEDNESDAY BRINGING A BRIEF
CHANGE IN AIRMASS...READILY SEEN BY THE LOWERING OF DEWPOINTS AND
TEMPERATURES...ESPECIALLY ALONG THE NORTHERN TIER OF COUNTIES.
THIS WILL BE A WELCOMED DRIER PERIOD IN THE FORECAST. 500MB
HEIGHTS TO CLIMB ABOUT 10DKM THROUGH THURSDAY NIGHT/FRIDAY TIME
PERIOD...SO WILL SEE A GRADUAL WARMING TREND AFTER LOWLAND HIGHS
IN THE UPPER 70S WEDNESDAY. WET GROUND...WHICH WILL STILL BE WET
OVERALL LATE WEEK...WILL PUT THE BRAKES ON THE TEMPERATURES EVEN
THOUGH 850MB TEMPERATURES WILL APPROACH 20C.
AFTER A BRIEF PERIOD OF RIDGING ALOFT...500MB FLOW WILL TRANSITION
BACK TO ZONAL BY FRIDAY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
MOISTURE AND POPS INCREASING ON FRIDAY AS A 500MB SHORTWAVE TROUGH
CROSSES THE GREAT LAKES. IN FACT...WITH A 500MB RIDGE ACROSS THE
SOUTHERN PLAINS...THE BULK OF THE LONG TERM PERIOD WILL BE DOMINATED
BY WEAK SHORTWAVE TROUGHS CROSSING THE FORECAST AREA. HAVE HIGHEST
POPS DURING AFTERNOONS...AND LOWER AT NIGHT...HOWEVER TIMING ANY
INDIVIDUAL VORT MAX IS TOUGH AND STAYED PRETTY CLOSE TO WPC
GUIDANCE. TEMPERATURES THIS WEEKEND WILL BE WARM...WITH UPPER 80S TO
LOW 90S ACROSS LOWER ELEVATIONS FRIDAY THROUGH MONDAY.
&&
.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
06Z TUESDAY THRU 06Z WEDNESDAY...
CONVECTIVE COMPLEX ROLLING SOUTHEAST ACROSS THE AREA 06Z-13Z WITH
GENERAL MVFR/IFR CONDITIONS IN HEAVY RAIN...EXITING PKB AROUND 08Z
AND BKW AROUND 13Z. BEHIND THE COMPLEX...GENERAL MVFR TO IFR
CEILINGS AND VSBY. AFTER 13Z...IMPROVING TO VFR SCT CLOUDS BY
AROUND 15Z. AFTER 20Z ANOTHER CONVECTIVE COMPLEX...WITH SEVERE
THUNDERSTORMS POSSIBLE...WILL DROP IN FROM THE NORTH...AND
ROLLING SOUTH THRU THE END OF PERIOD. BEHIND THIS COMPLEX GENERAL
MVFR CEILINGS.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z
WEDNESDAY...
FORECAST CONFIDENCE: MEDIUM.
ALTERNATE SCENARIOS: EXTENT OF LOW STRATUS AND FG OVERNIGHT MAY
VARY...AND TIMING OF IMPROVEMENT MAY BE FASTER TUESDAY MORNING.
TUESDAY AFTERNOON STORMS MAY BE FASTER.
AFTER 06Z WEDNESDAY...IFR CONDITIONS POSSIBLE IN
SHOWERS/THUNDERSTORMS IN THE SOUTH TUESDAY EVENING. LOCALLY IFR
IN STRATUS POSSIBLE ELSEWHERE LATER TUESDAY NIGHT.
&&
WV...FLASH FLOOD WATCH THROUGH THIS EVENING FOR WVZ005>009-013>018-
024>029-033>038.
OH...FLASH FLOOD WATCH THROUGH THIS EVENING FOR OHZ075-083>087.
KY...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KYZ101>103-105.
VA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR VAZ003-004.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH THIS EVENING FOR WVZ005>009-013>018-
024>029-033>038.
OH...FLASH FLOOD WATCH THROUGH THIS EVENING FOR OHZ075-083>087.
KY...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KYZ101>103-105.
VA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR VAZ003-004.
&&
SYNOPSIS...KTB/MZ/26
NEAR TERM...KTB/30
SHORT TERM...26
LONG TERM...JB/MZ
AVIATION...JMVHazardous weather outlook, Jul 13, 8:08 PM EDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 808 PM EDT MON JUL 13 2015 KYZ101>103-105-OHZ075-083>087-VAZ003-004-WVZ005>009-013>018-024>029- 033>038-150015- GREENUP-CARTER-BOYD-LAWRENCE KY-ATHENS-JACKSON OH-VINTON-MEIGS- GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV- WOOD-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- WEBSTER- 808 PM EDT MON JUL 13 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-076-WVZ010-011-019-020-030>032-039-040-046-047-150015- PERRY-MORGAN-WASHINGTON-PLEASANTS-TYLER-RITCHIE-DODDRIDGE-LEWIS- HARRISON-TAYLOR-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 808 PM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 14, 3:53 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
353 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM FLASH FLOOD 2 E WATERLOO 38.70N 82.45W
07/14/2015 GALLIA OH PUBLIC
TWO FEET OF WATER ON RT 141....ONE MILE OUTSIDE
WATERLOO
&&
EVENT NUMBER RLX1501675
MACLocal storm report, Jul 14, 3:56 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
356 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM FLASH FLOOD 1 SE ST. ALBANS 38.37N 81.80W
07/14/2015 KANAWHA WV PUBLIC
TWO AND THREE QUARTER MILE CREEK AND POPLAR LANE CREEK
OUT OF THEIR BANKS CAUSING FLOODING IN JEFFERSON
&&
EVENT NUMBER RLX1501676
MACLocal storm report, Jul 14, 4:01 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
401 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 AM FLASH FLOOD 2 NE RACINE 38.16N 81.63W
07/14/2015 BOONE WV PUBLIC
TONEYS BRANCH OUT OF ITS BANKS WITH HIGH WATER BLOCKING
PASSAGE ON TONEYS BRANCH ROAD
&&
EVENT NUMBER RLX1501677
MACLocal storm report, Jul 14, 4:10 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
410 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD 1 E ALUM CREEK 38.29N 81.79W
07/14/2015 KANAWHA WV 911 CALL CENTER
HIGH WATER REPORTED ALONG CHILDRESS ROAD NEAR ALUM
CREEK
&&
EVENT NUMBER RLX1501678
MACLocal storm report, Jul 14, 4:15 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
415 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 AM FLASH FLOOD YAWKEY 38.23N 81.97W
07/14/2015 LINCOLN WV PUBLIC
BEAR FORK ROAD IS FLOODED FROM NEARBY CREEK... WATER IN
2 HOMES ALONG THE ROAD
&&
EVENT NUMBER RLX1501679
MACLocal storm report, Jul 14, 4:18 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
418 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM FLASH FLOOD 1 NW NITRO 38.43N 81.84W
07/14/2015 PUTNAM WV PUBLIC
SCARY CREEK IS FLOODING WITH AROUND 3 FEET OF WATER IN
MULTIPLE LOCATIONS ALONG SCARY CREEK ROAD
&&
EVENT NUMBER RLX1501680
MACThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 6:59 PM EDT | Flash Flood Warning | RLX | Buchanan, Dickenson | 4 hr |
| Jul 14, 6:59 PM EDT | Severe Thunderstorm Warning | RLX | Buchanan, Dickenson | 61 min |
| Jul 14, 7:45 PM EDT | Special Weather Statement | RLX | Buchanan, Dickenson | 60 min |
| Jul 14, 1:30 AM EDT | Flash Flood Warning | RLX | Mason | 6 hr |
| Jul 14, 1:51 AM EDT | Flash Flood Warning | RLX | Boone, Cabell, Jackson, Kanawha, Mason, Putnam and 1 more | 5 hr |
| Jul 14, 2:10 AM EDT | Flash Flood Warning | RLX | Cabell, Wayne | 3 hr |
| Jul 14, 2:23 AM EDT | Flash Flood Warning | RLX | Boone, Cabell, Kanawha, Lincoln, Logan, Mingo and 2 more | 4 hr |
| Jul 14, 2:48 AM EDT | Flash Flood Warning | RLX | Jackson | 3 hr |
| Jul 14, 3:21 AM EDT | Flash Flood Warning | RLX | Boone, Clay, Fayette, Kanawha, Logan, McDowell and 5 more | 6 hr |
| Jul 14, 6:05 AM EDT | Flash Flood Warning | RLX | Boone, Cabell, Kanawha, Lincoln, Logan, Mingo and 2 more | 6 hr |
| Jul 14, 3:52 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Pleasants, Ritchie, Wirt, Wood | 53 min |
| Jul 14, 3:59 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason | 61 min |
| Jul 14, 4:27 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Mason | 63 min |
| Jul 14, 4:34 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Doddridge, Gilmer, Harrison, Jackson, Lewis and 5 more | 56 min |
| Jul 14, 4:45 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Putnam, Roane | 15 min |
| Jul 14, 4:51 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Putnam, Roane | 54 min |
| Jul 14, 4:56 PM EDT | Flash Flood Warning | RLX | Cabell, Mason, Putnam | 4 hr |
| Jul 14, 5:11 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Mason, Wayne | 64 min |
| Jul 14, 5:18 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Braxton, Calhoun, Clay, Gilmer, Jackson and 5 more | 57 min |
| Jul 14, 5:43 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Lincoln, Logan, Mingo and 2 more | 62 min |
| Jul 14, 5:48 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Clay, Fayette, Gilmer, Kanawha, Lewis and 5 more | 57 min |
| Jul 14, 5:54 PM EDT | Flash Flood Warning | RLX | Lincoln, Wayne | 4 hr |
| Jul 14, 6:06 PM EDT | Flash Flood Warning | RLX | Boone, Kanawha, Logan, Mingo | 4 hr |
| Jul 14, 6:23 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Nicholas, Pocahontas, Randolph, Webster | 67 min |
| Jul 14, 6:35 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Lincoln, Logan, Mingo and 4 more | 55 min |
Nearby
Flash Flood Warnings in Virginia, 2015Flash Flood Warnings in West Virginia, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.